# SDR SWIA200413024

- Difficulty date: March 15, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 17,811 hours, 26,055 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0130
- Condition: Malfunctioned
- Location: Nacelle Flaps
- Part time: 8,805 hours, 12,164 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING FLAPS AFTER LANDING, NACELLE FLAPS REMAINED DOWN WITH FLAP DISAGREEMENT.  REPLACED RIGHT NACELLE ACTUATOR WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
